Lower Hemicontinuity of the Nash Equilibrium Correspondence
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 9 (1995)
Issue (Month): 2 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kajii, Atsushi & Morris, Stephen, 1998.
"Payoff Continuity in Incomplete Information Games,"
Journal of Economic Theory,
Elsevier, vol. 82(1), pages 267-276, September.
- Jackson, Matthew O. & Rodriguez-Barraquer, Tomas & Tan, Xu, 2012. "Epsilon-equilibria of perturbed games," Games and Economic Behavior, Elsevier, vol. 75(1), pages 198-216.
- Kets, W., 2007. "Convergence of Beliefs in Bayesian Network Games," Discussion Paper 2007-98, Tilburg University, Center for Economic Research.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.